Change search
ReferencesLink to record
Permanent link

Direct link
Absence of Solitons for the Defocusing NLS Equation on the Half-line
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2016 (English)In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 106, no 9, 1235-1241 p.Article in journal (Refereed) Published
Abstract [en]

It has been conjectured that the defocusing nonlinear Schrodinger (NLS) equation on the half-line does not admit solitons. We give a proof of this conjecture.

Place, publisher, year, edition, pages
2016. Vol. 106, no 9, 1235-1241 p.
Keyword [en]
soliton, initial-boundary value problem, asymptotics
National Category
URN: urn:nbn:se:kth:diva-192971DOI: 10.1007/s11005-016-0867-1ISI: 000381295800004ScopusID: 2-s2.0-84976428185OAI: diva2:1010279
EU, European Research Council, 682537Swedish Research Council, 2015-05430

QC 20161003

Available from: 2016-10-03 Created: 2016-09-23 Last updated: 2016-10-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Lenells, Jonatan
By organisation
Mathematics (Div.)
In the same journal
Letters in Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link